English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24640282      Online Users : 68
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/14821

Title: Dynamics of the Two-mode Jaynes-Cummings Model Modified by Stark Shifts
Authors: Gou, Shih-Chuan
Contributors: 物理學系
Date: 1990-07
Issue Date: 2012-12-10T02:25:58Z
Publisher: Elsevier
Abstract: The effective Hamiltonian of the two-mode Jaynes-Cummings model including the Stark shifts is derived. With an arbitrary initial condition, the general time dependent solution is presented. We find that in most circumstances the Stark shifts cannot be ignored, yet for certain correlated two-mode field states the elimination of Stark shifts is possible.
Relation: Physics Letters A, 147(4): 218-222
Appears in Collections:[物理學系] 期刊論文

Files in This Item:

File SizeFormat
2020200110025.pdf6KbAdobe PDF431View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback